MathSciNet Relay Station
MathSciNet bibliographic data
MR1440379 (98c:53045) 53C20 (53C21)
Bazaĭkin, Ya. V. On a family of $13$-dimensional closed Riemannian manifolds of positive curvature. (Russian) Sibirsk. Mat. Zh. 37 (1996), no. 6, 1219--1237, ii; translation in Siberian Math. J. 37 (1996), no. 6, 1068–1085
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement